# SDR QXEA2024123100330

- Difficulty date: December 19, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM HAS CORROSION AS MARKED AT FASTENER HOLE AT FR 13-14. REMOVED CORROSION ON RH FLOOR BEAM BETWEEN FR13-14 BY REPLACING RH SEAT TRACK FRAMES 12-20 REF SRM 51-40-40-08.
